EconPapers    
Economics at your fingertips  
 

Теорема о существовании разрывов в шкале вероятностей. Дискретный случай

Theorem of existence of ruptures in probability scale. Discrete case

Alexander Harin

MPRA Paper from University Library of Munich, Germany

Abstract: The theorem of existence of the ruptures in the probability scale has been proved for a discrete case. The theorem can be used, e.g., in economics and forecasting. It can assist to solve paradoxes such as Allais paradox and the “four-fold-pattern” paradox and to create the correcting formula of forecasting.

Keywords: probability; economics; forecasting; modeling; modelling; utility; decisions; uncertainty (search for similar items in EconPapers)
JEL-codes: D81 G11 C5 E37 C1 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-upt
Date: 2010-07-14
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/23902/1/MPRA_paper_23902.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:23902

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Series data maintained by Joachim Winter ().

 
Page updated 2017-09-29
Handle: RePEc:pra:mprapa:23902